MAUDE Adverse Event Report: BIOMERIEUX ITALIA S.P.A. EMAG®

BIOMERIEUX ITALIA S.P.A. EMAG®
Model Number 418591
Medical Device Problem Code Short Fill (1575)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Product description the emag® system is an in vitro diagnostic medical device intended for the automated isolation (purification and concentration) of total nucleic acids (rna/dna) from biological specimens, with liquid and homogeneous properties (as part of their natural characteristics or after pre-treatment).For in vitro diagnostic applications, the emag® system is intended to be used in clinical laboratories only.The emag® system has been validated with biomérieux reagents and applications.Biomérieux is not responsible for the validation of third-party applications and/or third-party commercial kits.The emag® system is intended for use by laboratory health professionals only.On (b)(6) 2025, a customer from united states notified biomérieux of an instrument error (liquid level detection issue) when using emag instrument (ref.(b)(4), serial no.(b)(6)) leading to delayed results.From (b)(6) 2025, the customer launched runs with emag instrument and obtained thirty-eight (38) sample¿s runs invalidated by error 14002 ¿ no liquid detected by pipettor during eluate transfer in output tubes.Due to this issue, the customer reported a delay in results > 24 hours.It is to be noted that the number of patients impacted is unknown at the time of this assessment.Based on the available information at the time of this assessment, there was no report of any potential patient¿s impact of this issue.A biomérieux internal investigation will be initiated.

Brand Name
EMAG®
Common Device Name
EMAG®
Manufacturer (Section D)
BIOMERIEUX ITALIA S.P.A.
via di campigliano 58 / loc. p
firenze 50012
IT  50012
Manufacturer (Section G)
BIOMERIEUX ITALIA S.P.A.
via di campigliano 58 / loc. p
firenze 50012
IT   50012
Manufacturer Contact
romain marti
376 chemin de l'orme
marcy l'etoile 69280
FR   69280
MDR Report Key23575894
Report Number9615037-2025-00038
Device Sequence Number18552127
Product Code JJH
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number418591
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer06/16/2026
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown